# SDR SWAA2022080124893

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-372693 / [01] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] JOB TASK COMPLETED.
